SRS about to go to my like 4th doctor

Discussion in 'On Topic' started by MudRacer4x4, Jun 26, 2007.

  1. MudRacer4x4

    MudRacer4x4 New Member

    Joined:
    Oct 23, 2006
    Messages:
    474
    Likes Received:
    0
    wonder if i should get on meds again. either they dont work or i get side effects. any recommendations. I have alot of depression and axiety
     
  2. Scootin

    Scootin OT Supporter

    Joined:
    Sep 4, 2004
    Messages:
    111,907
    Likes Received:
    296
    Location:
    St Louis
    Lexapro, probably.
     
  3. FredricaBimmel

    FredricaBimmel Great big fat person

    Joined:
    May 25, 2006
    Messages:
    428
    Likes Received:
    0
    Location:
    East Tennessee
    Its unreasonable for you to expect to take drugs that alter your brain chemistry and not have side effects. Its just the nature of the beast. Just find one that has the side effects that you can deal with.

    Change the dosage or medication or both until you find one that fits.

    For me it seems like that is Effexor. I've tried others and this one seems to have the side effects I can deal with.
     
  4. iwishyouwerebeer

    iwishyouwerebeer you shut your cunt Moderator

    Joined:
    Sep 1, 2006
    Messages:
    32,592
    Likes Received:
    5
    Have you consulted a therapist?
     

Share This Page